# SDR 2007UALA04490

- Difficulty date: October 31, 2007
- Submitted: November 1, 2007
- Operation: Air carrier
- Aircraft: N181UA
- Make and model: Boeing 747422
- Aircraft serial: 25278
- Aircraft time: 69,436 hours, 8,619 cycles
- Engine: Pwa PW4056
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Condition: Cracked
- Location: L5 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 LT MED UPPER FRAME CRACKED AT CENTER UPPER GATE HINGE ATTACH HOLE.  REPAIRED CRACK PER IAW SRM 80-52-10-08-JD PG 15 & SRM 51-70-11.
